# SDR ASAA2022090239777

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,014 hours, 7,869 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: UA5385513
- Part serial: 13327
- Condition: Leaking
- Location: #2 Engine
- Part time: 25,008 hours, 7,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INLET INSPECTION OF #2 ENG S/N 863544 FOUND EVIDENCE OF IDG AIR/OIL COOLER LEAKING. GROUNDED - YES. REMOVED AND REPLACE #2 ENG IDG AIR/OIL COOLER REF B737-900 AMM 24-11-21.
